As you will already know, RSN 2020, due to take place at Derby Arena on Thursday 3rd September has become another casualty of the Coronavirus pandemic and has been cancelled. The event will return though – RSN 2021 will be held at Derby Arena on 1st July 2021.
AEGIS planned to host the “Railway Approvals Demystified” seminar during this event but as you can’t come to us we will now come to you by hosting this as an online webinar.
The webinar will take place via Zoom on the same day at the same time – Thursday 3rd September 10am – 2pm instead.
Attending the webinar will be of tremendous value to all companies operating in rail and is entirely free of charge.
Entering and operating in the rail market is regulated by a number of railway specific requirements that apply to all projects to ensure that the principal standards are applied to technical change or new projects for both rolling stock and infrastructure. This enables regulation of risk on the railway and the acceptance of all stakeholders.
To companies operating in or entering the rail industry this can appear to be difficult, or perhaps even intimidating. The webinar will be drawing in experts from all of the necessary disciplines who will explain the key requirements, the route to satisfying those requirements and their own approach to providing the services that progress railway approvals to conclusion.
10.00 – 10.10 – Zoom Meeting Housekeeping
10.10 – 10.30 – Session 1
Route to Approval Overview
Speaker: Brian McKendrick – Principal Engineer
Approvals Road Map, 4th Railway Package & Different Approvals Bodies (NoBo, DeBo ICB, PAB)
10.30 – 10.50 – Session 2 – Followed by 10 Minutes Q&A
Speaker: Luigi D’Angelo – Head of Assessment Body Services
Rail Interoperability Regulations R(I)R, Dealing with non-compliance/Open Points & NoBo/DeBo Process & Specialist Services (Human Factors, Fire & Materials)
11.00 – 11.20 – Session 3 – Followed by 10 Minutes Q&A
Speakers: James Johnson – Safety Engineering Director & Andrew Harvey – Head of Certification (Infrastructure)
Health & Safety, CSM-RA, Railways and Other Guided Transport Systems (Safety) Regulations 2006 (ROGS) and Product Acceptance (NR)
11.30 – 11.50 – Session 4 – Followed by 10 Minutes Q&A until 12.00
Speaker: Phil Court – Certification Director
Design Approvals, RIS-2700-RST, Direct Replacement Certificates (DRC) & Process Standards
12.00 – 12.20 Lunch/Break Time – 20 Minutes
12.20 – 12.50 – Session 5 – Followed by 10 Minutes Q&A
Cyber Security, Software Assurance and RAMS
Speakers: Lucia Capogna – Principal Engineer & Daniele Diana RAMS Specialist
Cyber Security, Reliability, Availability, Maintainability and Safety (RAMS), Design for Reliability (DFR), Software ISA, Testing & Future Standards.
13.00 – 13.20 – Session 6 – Followed by 10 Minutes Q&A
Speakers: Phil Bebbington – Operations Director & Tony Woof – Principal Engineer
Route Compatibility, Route Availability, Dynamics/Gauging, EMC & Compatibility
13.30 – 13.50 – Session 7 – Followed by 10 Minutes Q&A
Electromagnetic Compatibility (EMC)
Speaker: Colin Place – Principal Engineer
Pre-Registration is required to secure your place at what we expect to be a very popular webinar:
If you would like to attend the webinar, please send an email entitled “AEGIS Approvals Webinar” to firstname.lastname@example.org to register your interest. Registration closes at 4pm on Tuesday 1st September!
If you have previously registered via the RSN 2020 website registration portal, don’t worry – we have your details and will send you an invitation to the webinar soon.